| Model Number |
BB811 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
10/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information that during use of a fusion oxygenator it was reported blood leaked, and several products leaked blood continuously.The device was replaced to complete the procedure.There was no adverse patient effect associated with this event.Medtronic received additional information that there was no damage to the device, the packaging or other contents within the package (ex.Devices in a tray or custom pack).The exact number of devices which leaked was unknown.
Additional Manufacturer Narrative
This regulatory report is being submitted as part of a retrospective review and remediation as part of a capa (#726178) action.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.